Gross-Pitaevskii vortex motion with critically scaled inhomogeneities

Kurzke, Matthias and Marzuola, Jeremy L. and Spirn, Daniel (2017) Gross-Pitaevskii vortex motion with critically scaled inhomogeneities. SIAM Journal on Mathematical Analysis, 49 (1). pp. 471-500. ISSN 0036-1410

Full text not available from this repository.

Abstract

We study the dynamics of vortices in an inhomogeneous Gross--Pitaevskii equation iδtu = Δu + 1/ε²(ρ² ε(ᵡ) - |u|²). For a unique scaling regime |ρε(ᵡ) - 1 = O(logε¯¹), it is shown that vortices can interact both with the background perturbation and with each other. Results for associated parabolic and elliptic problems are discussed.

Item Type: Article
RIS ID: https://nottingham-repository.worktribe.com/output/845470
Additional Information: First published in SIAM Journal on Mathematical Analysis in Vol. 49, no. 1, published by the Society for Industrial and Applied Mathematics (SIAM) c2017 Society for Industrial and Applied Mathematics
Keywords: Vortices, Gross-Pitaevskii, Critical scaling
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number: https://doi.org/10.1137/15M1049014
Depositing User: Eprints, Support
Date Deposited: 28 Feb 2017 11:09
Last Modified: 04 May 2020 18:34
URI: http://eprints.nottingham.ac.uk/id/eprint/40895

Actions (Archive Staff Only)

Edit View Edit View